# SDR YENA202201201038

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 549
- Aircraft time: 24,870 hours, 16,827 cycles
- Engine: Ge CF3410E6
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 2043M10P06
- Part serial: WYGD0237
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 23,968 hours, 16,027 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 716,BUF-BOS.(EMERGENCY DECLARED). DURING CLIMB AT APPROX 12000FT ENGINE 1 BEGAN SURGING BETWEEN 56% - 79% N1 . UPON LEVEL OFF AT 19,000 FEET, THE SURGE STOPPED. ONCE WE BEGAN DECENT  IT SURGED ONE MORE TIME, THEN WAS NORMAL THROUGHOUT LANDING ROLL.; SEE DEFECT # 3287925 FOR FMU REPLACEMENT. ENG #1 FADEC CONNECTORS P3 + P4 DISCONNECTED FOR TROUBLESHOOTING. RECONNECT P3+ P4 ON #1 ENG FADEC . REMOVED #1 ENG FMU REF DEFECT LP 3287923 ITEM #1. INSTALLED #1 ENG FMU LEAK CHECKS OK REF 73-00-00-050-804 LMM
